Discovery - University of Dundee - Online Publications

Library & Learning Centre

Autoimmune pancytopenia following combination chemotherapy for chronic lymphocytic leukaemia

Autoimmune pancytopenia following combination chemotherapy for chronic lymphocytic leukaemia

Research output: Contribution to journalArticle

View graph of relations

Authors

  • S. MacCallum
  • M. Groves
  • D. Brass
  • J. Cunningham
  • M. Sales
  • K. Gelly
  • S. Tauro

Research units

Info

Original languageEnglish
Pages468-470
Number of pages3
JournalJournal of Clinical Pathology
Journal publication date2009
Volume62
Issue5
DOIs
StatePublished
Peer-reviewedYes

Abstract

Autoimmune haemolysis or thrombocytopenia can complicate purine nucleoside monotherapy for chronic lymphocytic leukaemia (CLL), but Evans syndrome is rare. This is a report of the occurrence of pancytopenia secondary to a unique combination of red cell aplasia with autoimmune thrombocytopenia and neutropenia in a patient with CLL following treatment with fludarabine and cyclophosphamide. This case is unusual for the simultaneous targeting of three haemopoietic lineages by immune dysfunction following fludarabine and cyclophosphamide, which is a treatment regimen believed to reduce autoimmune haematological toxicity in CLL.

Documents

Library & Learning Centre

Contact | Accessibility | Policy